Multivariate Tweedie distributions and some related capital-at-risk analyses

Edward Furman, Zinoviy Landsman

Research output: Contribution to journalArticlepeer-review

Abstract

We study a multivariate extension of the univariate exponential dispersion Tweedie family of distributions. The class, referred to as the multivariate Tweedie family (MTwF), on the one hand includes multivariate Poisson, gamma, inverse Gaussian, stable and compound Poisson distributions and on the other hand introduces a high variety of new dependent probabilistic models unstudied so far. We investigate various properties of MTwF and discuss its possible applications to financial risk management.

Original languageEnglish
Pages (from-to)351-361
Number of pages11
JournalInsurance: Mathematics and Economics
Volume46
Issue number2
DOIs
StatePublished - Apr 2010

Bibliographical note

Funding Information:
We are grateful to a referee for comments that has improved the readability of the paper. Also, the first author gratefully acknowledges the support of his research by the Natural Sciences and Engineering Research Council (NSERC) of Canada.

Keywords

  • Cauchy's functional equations
  • Exponential dispersion models
  • Multivariate Tweedie family
  • Risk capital allocations
  • The tail conditional expectation risk measure

ASJC Scopus subject areas

  • Statistics and Probability
  • Economics and Econometrics
  • Statistics, Probability and Uncertainty

Cite this